# SDR DALA2025071105226

- Difficulty date: July 7, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1067984) CORROSION OUT OF LIMITS (UT) THICKNESS MEASUREMENT ON FLOOR BEAM STA 985 AT PASSENGER CABIN. CORROSION ON FLOOR BEAM STA 985 AT PASSENGER CABIN RBL46 TO RBL33 AND LBL42 TO LBL44 WAS REPAIRED PER ER/A 464736-14MA REV.A.
